# SDR NACA2022012500001

- Difficulty date: January 25, 2022
- Submitted: January 29, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,336 hours, 18,834 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,171 hours, 3,234 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLEED NEEDS A RESET AFTER ENGINE START TO OPEN. PERFORMED ENGINE RUNUP TEST IAW AMM 71-00-00, CYCLED RH PNEUMATIC SYSTEM, NO DEFECTS NOTED AT THIS TIME.
